Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Woke up in the middle of night with cramping calves followed by weird rash and discoloration on lower legs, warm to touch. Suggestion?

The night before last I was awoken in the middle of the night by agonizing cramping in both my calves. It lasted a few minutes and then faded away. It happened again yesterday morning when I woke up and both calves have been a bit sore and tight ever since. Today I have a very weird rash or discoloration on both my lower legs that is warm to the touch but not painful.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thank you for posting.

I have gone through your query and I understand your concerns.

All your symptoms show that you are experiencing nocturnal leg cramps. Nocturnal leg cramps are involuntary muscle contractions that occur in the calves.

Nocturnal leg cramps are caused by low level of magnesium, potassium, calcium, and sodium in blood.

Factros that lower the levels of electrolytes in blood are: diarrhea, menstruation cycle in women, varicose veins and multiple sclerosis.

Massage and drinking a lot of liquids will help you improving your condition.

To treat this disease you can take B complex vitamin and Naftidrofuryl.

Contact your neurologist.

All the best.
Dr. Behar.
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor